The principles of B-smooth discontinuous flows


Creative Commons License

Akalin E., Akhmet M.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.49, pp.981-995, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49
  • Publication Date: 2005
  • Doi Number: 10.1016/j.camwa.2004.12.003
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.981-995

Abstract

In this paper, we define B-smooth discontinuous dynamical systems which can be used as models of various processes in mechanics, electronics, biology, and medicine. We find sufficient conditions to guarantee the existence of such systems. These conditions are easy to verify. Appropriate examples are constructed. (c) 2005 Elsevier Ltd. All rights reserved.